# SDR DALA2022060904061

- Difficulty date: June 5, 2022
- Submitted: June 9, 2022
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 95,248 hours, 43,349 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Will Not Arm
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 1L DOOR KNUCKLE KNOCKER WOULD NOT EXTEND WHEN ARMED. CORRECTIVE ACTION: DISARMED AND ARMED DOOR, KNUCKLE KNOCKER OPERATES NRML. (8659310)
